# SDR UPS02837747

- Difficulty date: February 22, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5758874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L7R CRACKED AT STA 520.  REMOVED L7R FROM STA 510 TO STA 530 PER SRM 53-2-2 FIG 4C.  FABRICATED LONGERON AND INSTALLED PER SRM 53-2-2 FIG 10.
